# SDR ASAA2018091326106

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,602 hours, 6,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT PACK APPEARS TO HAVE AIR FLOW ANY TIME THERE IS AIR ON THE AIRCRAFT EITHER APU OR ENG. DURING ENG START WITH LEFT PACK SWITCHES IN POSITION PER MEL 21-1G THERE WAS LOW PRESSURE FOR ENG START ONLY 22% N2 AND AFTER START THE LEFT WAS SUPPLYING PRESSURE TO CABIN INCLUDING CHANGING TEMP WITH THE TEMP CONTROL. GROUNDED - YES. REF MEL PRO 21-2, INSPECTED L/H PACK FLOW CONTROL AND S/O VALVE. FOUND MANUAL CONTROL SHAFT PIN IN OUT POS. PUSHED IN AND VERIFIED CLOSED, VALVE IS IN CLOSED POS. PER B737-900 AMM 21-00-00. MAINTENANCE PROC. COMPLIED WITH.
